Bulletin of the American Mathematical Society

Review: M. S. Mahoney, The mathematical career of Pierre de Fermat

A. Weil

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 79, Number 6 (1973), 1138-1149.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183535132

Citation

Weil, A. Review: M. S. Mahoney, The mathematical career of Pierre de Fermat . Bulletin of the American Mathematical Society 79 (1973), no. 6, 1138--1149. http://projecteuclid.org/euclid.bams/1183535132.


Export citation